# SDR AALA202511240944

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,703 hours, 40,336 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS  DAMPING FUNCTION OPERATIONAL TEST OF THE DOOR DAMPER OF PASSENGER CREW DOOR 831 FWD GALLEY AREA. MAINTENANCE REPLACED DOOR DAMPER OF PASSENGER CREW DOOR 831 FWD GALLEY AREA. I.A.W. A320 FAM AMM 52-11-14-000-001-B, A320 FAM AMM 52-11-14-400-001-B, AMM A320FAM 52-11-14-820-002-A. AND AMM A320 FAM 52-10-00-710-001-A.
